MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 12X18IN 4-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 12X18IN 4-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP103G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: please provide the procedure name and date.No further information is available.No further information will be provided.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare¿.Active ingredient(s)  triclosan.Dosage form  suture/solid/parenteral.Strength = 275 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the surgeon felt that the length of the suture was short by 10 cm when compared to a like product.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL+ VIO 12X18IN 4-0 NON NDL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11930401
Report Number2210968-2021-05203
Device Sequence Number14293610
Product Code GAM
UDI-Device Identifier10705031051379
UDI-Public10705031051379
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberVCP103G
Device Catalogue NumberVCP103G
Device Lot NumberQLMBEH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1